# SDR UIEA2025072901059

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - STA 2598 AFT FACE STRINGER 17R SUSPECT CRACKED( EMP - STA 2598 AFT FACE STRINGER 17R CRACKED AREA REPAIRED I.A.W RI-53-81-17720 REV.A DATE: 28 JUL 2025. NO FURTHER DEFECTS NOTED. )
